DocServer

A parabolic system modeling the thermoelastic contact of two rods

Andrews, Kevin T. and Shi, Peter and Shillor, Meir and Wright, Steve (1995) A parabolic system modeling the thermoelastic contact of two rods. Quart. Appl. Math., 53 (1). pp. 53-68.

Full text not available from this repository.
Item Type: Article
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:05
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1118

Actions (login required)

View Item